MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 118" (300 CM) APPX 9.3 ML, TRANSFER SET W/ANTI-SIPHON VALVE, 3-WAY STOPCOCK, 2 M; STOPCOCK. I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 118" (300 CM) APPX 9.3 ML, TRANSFER SET W/ANTI-SIPHON VALVE, 3-WAY STOPCOCK, 2 M; STOPCOCK. I.V. SET
Model Number B33381
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer indicated that the device is not available for investigation.
 
Event or Problem Description
The event occurred on an unknown day in (b)(6) 2019.The clave on the prepared tubing was not secure and trained air into line.There was patient involvement, however, there was no adverse event.This report captures the first of 4 incidents.
 
Additional Manufacturer Narrative
H10: no product samples, videos, or photographs were returned for investigation.The dhr was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.The dhr for lot 3587835 was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.

Brand Name
118" (300 CM) APPX 9.3 ML, TRANSFER SET W/ANTI-SIPHON VALVE, 3-WAY STOPCOCK, 2 M
Common Device Name
STOPCOCK. I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key9217775
Report Number9617594-2019-00350
Device Sequence Number16683907
Product Code FMG
UDI-Device Identifier00887709008069
UDI-Public(01)00887709008069(17)221201(10)3587835
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2022
Device Model NumberB33381
Device Catalogue NumberB33381
Device Lot Number3587835
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/04/2019
Initial Report FDA Received Date10/22/2019
Supplement Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1